# SDR CA110606013

- Difficulty date: June 4, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 61,905 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ECAM MESSAGE MLG NOT DOWNLOCKED, MANUAL GEAR EXTENSION, COMPLETED OVERSHOT & RECYCLED MLG.  ON 2ND RECYCLE & WHILE IN TURN, MLG EXTENDED & LOCKED.  TSM 32-31-00-810-857 CARRIED OUT & FOUND PROXIMITY SENSORS 33GA & 35GA OUT OF LIMITS. ADJUSTED IAW TSM 32-31-73-200-001. GEAR SWING CARRIED OUT SEVERAL TIMES WITH NO FAULTS.
